2 doctors weighed in:
Side effects of taking too much crestor (rosuvastatin) when starting to take it after 3 months of none? Took whole instead of half pill. Should I skip tomorrow?
2 doctors weighed in

Dr. Tim McDonough
Internal Medicine - Cardiology
1 doctor agrees
In brief: None.
Unlikely to make any difference one way or the other. Crestor (rosuvastatin) lasts in the body longer than other statins.

In brief: None.
Unlikely to make any difference one way or the other. Crestor (rosuvastatin) lasts in the body longer than other statins.
Dr. Tim McDonough
Dr. Tim McDonough
Thank
Dr. Steven Hill
Family Medicine
In brief: Usually not
Most of my patients who experience side effects of Crestor (rosuvastatin) really are not having side effects and they are coincidental.
You should continue the medication and call your doctor. Most of my patients who have joint pain, but stay on the med have it resolve and find out something else made them sore.

In brief: Usually not
Most of my patients who experience side effects of Crestor (rosuvastatin) really are not having side effects and they are coincidental.
You should continue the medication and call your doctor. Most of my patients who have joint pain, but stay on the med have it resolve and find out something else made them sore.
Dr. Steven Hill
Dr. Steven Hill
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors